# SDR HNAA2013022500091

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 66,098 hours, 74,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY.  MX INSPECTED BOTH BRUSH BLOCKS AND ADJACENT WIRE HARNESS.  NO DEFECTS NOTED.  GROUND RAN ACFT AND COULD NOT DUPLICATED.  R & R EMERGENCY LIGHT CONTROL BOX FOR MX CONVENIENCE.  OPS CHECKED GOOD IAW 33-51-00. OK FOR SERVICE.
